# SDR SWAA2014112634500

- Difficulty date: November 17, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 55,333 hours, 43,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: 6978188
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PRODUCTION SPLICE CRACKED AT STATION 727, STRINGER 13L.  R & R SPLICE IAW EA.
